×

Found 3,047 Documents (Results 1–100)

Orthogonality graphs of direct sums of rings and semisimple Artinian rings. (English. Russian original) Zbl 1518.05084

J. Math. Sci., New York 272, No. 4, 574-591 (2023); translation from Zap. Nauchn. Semin. POMI 514, 138-166 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Quasi-self-dual codes over a non-unital ring of order \(4\). (English) Zbl 07696851

Leroy, A. (ed.) et al., Algebra and coding theory. Virtual conference in honor of Tariq Rizvi. Noncommutative rings and their applications VII, Université d’Artois, Lens, France, July 5–7, 2021. Virtual conference on quadratic forms, rings and codes, Université d’Artois, Lens, France, July 8, 2021. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 785, 79-88 (2023).
MSC:  94B05 11T71
PDFBibTeX XMLCite
Full Text: DOI

Fast numerical solutions to direct and inverse scattering for bi-anisotropic periodic Maxwell’s equations. (English) Zbl 07680916

Nguyen, Dinh-Liem (ed.) et al., Recent advances in inverse problems for partial differential equations. AMS special session on recent developments on analysis and computation for inverse problems for PDEs, virtual, March 13–14, 2021 and AMS special session on recent advances in inverse problems for PDEs, virtual, October 23–24, 2021. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 784, 81-101 (2023).
MSC:  65R20 35R30 78M22
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software